# SDR ABXA9600187

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH A/C POWER OFF, BATTERY OFF AND EMERGENCY LIGHT SWITCH OFF, EMERGENCY LIGHTS REMAIN ON.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW DC9 MM 33-56.
